# SDR UIEA2019112605958

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,943 hours, 15,797 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER SUPERNUMERARY O2 STORAGE BOX LEFT DOOR IS BROKEN.( SECURED FASTENERS AND RE-POSITIONED DOOR @ CENTER SUPERNUMERARY O2 MASK IAW AMM 35-21-05.  )
